# SDR DALA2022092606303

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,077 hours, 21,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 L2 DOOR UNLOCK LATCH WOULD NOT RELEASE. CORRECTIVE ACTION: NO TROUBLE FOUND. CYCLED LATCH SEVERAL TIMES, NO ISSUES. DOOR OPS NORMAL IAW B757 AMM 52-11. (7876506)
